# SDR 99ZZZX3716

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Part number: 184811
- Condition: Cracked
- Location: Mlg
- Component: 1847E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS ROD, PN 1847/E, SN LK-90001622 WAS SENT IN FOR SCHEDULED OVERHAUL.  FLUORESCENT PENETRANT INSPECTION OF CYLINDER, PN 184811, SN 677, REVEALED A CRACK INDICATION.   INDICATION APPEARS TO START AT THE EDGE OF THE UNDERCUT FOR THE DOWNLOCK THREADS, AND PROGRESSES ON DOWN INSIDE THE BORE APPROXIMATELY 0.900 INCH, RUNNING ALONG THE FORGING FLASH LINE TOWARD THE MICROSWITCH MOUNTING BOSS.  SUBJECT CYLINDER HAS BEEN RETURNED TO APPH FOR INVESTIGATION.
